# SDR DALA2021061803326

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 87,270 hours, 39,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1640 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 WHILE GAINING ACCESS TO STA 1640 LH FRAME FOR FRAME REPAIR, MAINTENANCE FOUND STR 10L AT STA 1620 CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED STR SECTION FROM STA 1620-1640L STR 10 IAW B757 SRM. (1842596)
